After being on Zepatier for 8 weeks, my entire body aches, simular to being in a car wreck. I also have fibromyalgia. Just feels 2x as bad and nothing is helping the pain. The first 7 weeks there were no side effects at all.
I haven't heard of this medication that you are taking but would advise you to talk with your doctor about it and also your Pharmacist. Most of the times they are more knowledgeable than the doctor. Is the weather really cold where you are living? When it gets cold where I live, my Fibro gets so much worse and I can barely stand the pain. If you ever want to talk, let me know! Hugs
- Zepatier Information for Consumers
- Zepatier Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zepatier (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2016 • 1 answerFAQ by Drugs.com
Posted 14 Oct 2016 • 4 answers
Posted 6 Mar 2017 • 3 answers
Posted 5 May 2017 • 1 answer
Zepatier - I was virus free after months 1and 3 I just had my bloodwork done and again a significant
Posted 7 Jul 2017 • 0 answers